A global index for bifurcation of fixed points.

Thomas Bartsch

Journal für die reine und angewandte Mathematik (1988)

  • Volume: 391, page 181-197
  • ISSN: 0075-4102; 1435-5345/e

How to cite

top

Bartsch, Thomas. "A global index for bifurcation of fixed points.." Journal für die reine und angewandte Mathematik 391 (1988): 181-197. <http://eudml.org/doc/153074>.

@article{Bartsch1988,
author = {Bartsch, Thomas},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {existence of a connected branch of fixed points; fixed point index; homotopy invariant; global Hopf bifurcation},
pages = {181-197},
title = {A global index for bifurcation of fixed points.},
url = {http://eudml.org/doc/153074},
volume = {391},
year = {1988},
}

TY - JOUR
AU - Bartsch, Thomas
TI - A global index for bifurcation of fixed points.
JO - Journal für die reine und angewandte Mathematik
PY - 1988
VL - 391
SP - 181
EP - 197
KW - existence of a connected branch of fixed points; fixed point index; homotopy invariant; global Hopf bifurcation
UR - http://eudml.org/doc/153074
ER -

NotesEmbed ?

top

You must be logged in to post comments.